# SDR REXA201200008

- Difficulty date: January 8, 2012
- Submitted: January 9, 2012
- Operation: Air carrier
- Aircraft: N8505Q
- Make and model: Cndair CL6002B19
- Aircraft serial: 7505
- Aircraft time: 24,329 hours, 21,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 484 RBL 27 OUTBOARD INTERCOSTAL CLIP CRACKED.  REPAIRED IAW BOMBARDIER REO 601R-53-41-059.
